VOL. 14 · NO. 4 | October, 1962
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 14 (4), (October, 1962)
No abstract available
Articles
Takao KAKITA
J. Math. Soc. Japan 14 (4), 351-358, (October, 1962) DOI: 10.2969/jmsj/01440351
KEYWORDS: 42.40
No abstract available
Par Akira KUWAGAKI
J. Math. Soc. Japan 14 (4), 359-366, (October, 1962) DOI: 10.2969/jmsj/01440359
KEYWORDS: 39.37
No abstract available
Akiko KINO, Gaisi TAKEUTI
J. Math. Soc. Japan 14 (4), 367-378, (October, 1962) DOI: 10.2969/jmsj/01440367
KEYWORDS: 02.70
No abstract available
Keio NAGAMI
J. Math. Soc. Japan 14 (4), 379-396, (October, 1962) DOI: 10.2969/jmsj/01440379
KEYWORDS: 22.20
No abstract available
Noboru TANAKA
J. Math. Soc. Japan 14 (4), 397-429, (October, 1962) DOI: 10.2969/jmsj/01440397
KEYWORDS: 32.44, 53.52
No abstract available
Par Hatsuo OKANO
J. Math. Soc. Japan 14 (4), 430-442, (October, 1962) DOI: 10.2969/jmsj/01440430
KEYWORDS: 28.25, 26.46
No abstract available
Back to Top